It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 21 for strattera pupils. (0.002 seconds)


... Anyhoo, I'm 51 and just started Strattera about a month ago. ... (9 replies)
... The pupils are large because of the side affect of the medication. ... (9 replies)
... Online's mom here. She and I had been posting about how Strattera was working for her lately and wanted to let you all know that we are quitting this drug as of today! ... (5 replies)

... After waiting a week for the side effects to disappear, my doc put me on Strattera. I'm on day two of Strattera and plan to throw out this medication due to the extreme side effects I've had since this morning. ... (12 replies)
... My 8 year old daughter has been on Strattera for 16 days. She has really bad crying spells every evening or she's just very hateful to everyone. The pupils of her eyes also stay large and do not constrict at all when light hits them. We've seen no improvement of her ADHD while taking Strattera. ... (15 replies)
... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. ... (9 replies)
... My pupils have been large too. Now I notice if someone on tv has large pupils and wonder what medication the actor is taking. ... (9 replies)
... am on Strattera as well and while I have not noticed any light sensitivity beyond what is normal, I actually do get comments from others saying, "Oh my God, your pupils are HUGE!" So I guess it is a side effect. However, this has not caused me any pain. My advice is if you can deal with the side effect, deal with it. ... (9 replies)
... my 6 year old daughter started Strattera on Thanksgiving day, and she has had weird pupils ever since. They are huge! ... (9 replies)
... Hi all. They changed my 9 year old from the Strattera and started him on 5mg of adderall a day. The first problem seems to be he can't sleep. Is this normal? ... (4 replies)
Straterra
Mar 31, 2003
... WOW! There was no side effects other than the first week when he was tired all the time but that straightened out. I had his pupils checked they were normal infact his vision improved on the Strattera. ... (68 replies)
Straterra
Mar 29, 2003
... I sat in his class and observed how hard he was trying and how hard he struggled. We decided to give my son Strattera since his education was at risk. I expected to see results within one to two weeks. We saw results the first day. ... (68 replies)
... one hours after my dosage. To get up at six AM, I take my Strattera at nine AM. Now I sleep through the night and I pop out of bed in the morning. Getting up used to be a HUGE issue for me, so this is helpful. ... (128 replies)
... t headaches and stomach aches. He's typically not one to complain about anything. He's a pretty healthy child. Everynight this week he has had a headache and his pupils seem slightly dilated when he's complaining. I'm calling the doc today because it's not fair to give him this medicine and him have headaches. ... (11 replies)
Straterra
Feb 1, 2003
... My daughter has been on Strattera 40 mg for two weeks. The side effect we have noticed is enlarged pupils. ... (152 replies)
... That helped me out a bit. When i was on strattera it did make me tired. I have discontinued accutane and strattera and 3 days later i still have dilated pupils. I think concerta works slowly for me so i may need to up the dose of it. ... (3 replies)
... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. ... (3 replies)
... taking the medicine. She seemed much more irritable, she hardly slept, she HARDLY ate ANYTHING... And last night, while in the phone with her, she noticed her pupils were very dialated. She seems like a completely different person... And shes been saying she doesn't like the medicine. ... (6 replies)
Straterra
Feb 23, 2003
... can't sleep, so I check the posts...I've been reading them, but am now posting myself. Has anyone had the following side effects? We are only on the 10th day of Strattera. sleepiness so bad sent home from school 3 times...going from "normal-seeming" to severe sleepiness to hyper in same day...slight stuttering...dilated pupils...complaining of a panic or trapped... (152 replies)
... is your son still on Strattera. there is a known problem with certain vision types for this drug and it does cause enlarged pupils. You should check the insert. But I'd be interested to know how it turned out. My daughter also reported headache. (4 replies)




Pages: 1

All times are GMT -7. The time now is 05:45 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!